(i)

  1. Stochastic equations in the problems of semimartingale parameter estimation. Journal of Mathematical Sciences 132, Kluwer Academic/Consultants Bureau, NewYork, 2002, 1-240.

(ii)

  1. The absolute continuity of measures that correspond to a certain class of diffusion type processes with respect to Wiener measure. (Russian) Soobshch. Akad. Sci. Gruzin. SSR 76 (1974), 553-556.

  2. Construction of an innovation process for a certain class of Ito processes. (Russian) Soobshch. Akad. Sci. Gruzin. SSR 77 (1975), 285-288.

  3. On representation of solutions of stochastic differential equations. (Russian) Georgian Math. VIII Conf., Kutaisi, Metsniereba, Thesis, 1979, 12.

  4. On the equivalence of weakly and strongly regular stochastic differential equations(with R. Ja. Chitashvili). (Russian) Soobshch. Akad. Nauk Gruzin. SSR 98 (1980), No. 1, 37-40.

  5. Stochastic differential equations with unit diffusion coefficient. Theorems on the existence and uniqueness of strong solutions (with R. Ja. Chitashvili). (Russian) Soobshch. Akad. Nauk Gruzin. SSR 98 (1980), No. 3, 537-539.

  6.  The solution structure of a class of stochastic differential equations. XII European Meeting of Statistics, Varna, Bulgaria, Thesis, 1979, 23.

  7. The equivalence of a strong and weak solvability of an one-dimensional stochastic differential equation (with R. Chitashvili). (Russian) XIV All-Union Coloq. in Probab. Theory and Mathem. Statist., Bakurianu, Tbilisi, Metsniereba, Thesis, 1980, 28.

  8. The structure of the integral funnel of all solutions of stochastic differential equations with a unit diffusion coefficient (with R. Ja. Chitashvili). (Russian) Soobshch. Akad. Nauk Gruzin. SSR 99 (1980), No. 1, 21-24.

  9. Local existence and uniqueness theorems and theorems on the continuation of strong solutions of stochastic equations with a unit diffusion coefficient (with R. Ja. Chitashvili). (Russian) Soobshch. Akad. Nauk Gruzin. SSR 99 (1980), No. 2, 285-288.

  10. On one-dimensional stochastic differential equations with unit diffusion coefficient. Structure of solutions (with R. Chitashvili). Stochastics 4 (1980/81), No. 4, 281-315.

  11. Construction of the strong solution for the multidimensional stochastic differential equation with instantaneous reflection in the half space (with G. Kinkladze). III International Vilnius Conference in Probab. Theory and Mathem. Statist., Vilnius, Thesis, 1981, 24-25.

  12. On strong solutions of a class of stochastic differential equations with unit diffusion(with N. Kordzakhia). (Russian) Georgian Math IX Conf., Batumi, Metsniereba, Thesis, 1981, 13-14.

  13. Innovation process existence for a class of partially observable diffusion processes. IV USSR-Japan Symp. on Probab. Theory and Math. Statist., 1982, II, 238-239.

  14. Construction of innovation process for a component of partially observable diffusion process (with T. Sulava). (Russian) Georgian Math. X Conf., Telavi, Metsniereba, Thesis, 1983, 17.

  15. Innovations problem for a component of multidimensional partially observable diffusion type process. (Russian) XIX All-Union Coloq. in Probab. Theory and Mathem. Statist., Bakuriani, Metsniereba, Tbilisi, Thesis, 1985, 18.

  16. Construction of the innovation process in a filtering problem of partially observable diffusion type. Stochastics 16 (1986), No. 3-4, 197-216.

  17. Asymptotic properties of the maximum likelihood estimator in a general scheme for a statistical experiment (with N. Lazrieva). (Russian) Soobshch. Akad. Nauk Gruzin. SSR 123 (1986), No. 1, 25-28.

  18. The It-Ventsel formula for semimartingales and its application to recursive estimation (with N. Lazrieva). (Russian) Soobshch. Akad. Nauk Gruzin. SSR 123 (1986), No. 2, 253-256.

  19. Asymptotic properties of estimation in general scheme of statistical experiments. Georgian Math. XI Conf., Metsniereba, Tbilisi, Thesis, 1986, 24-25.

  20. Asymptotic properties of the maximum likelihood estimator, It-Ventzels formula for semimartingales and its application to the recursive estimation in a general scheme of statistical models (with N. Lazrieva). Proceedings of the 1st World Congress of the Bernoulli Society, Vol. 2 (Tashkent, 1986), 63-66, VNU Sci. Press, Utrecht, 1987.

  21. Coincidence of s-algebras in a scheme of partially observable processes of diffusion type. (Russian) Teor. Veroyatnost. i Primenen. 32 (1987), No. 3, 580-585.

  22. Innovation problem for a class of It processes: filtration problem for multidimensional diffusion type processes. Probability theory and mathematical statistics, Vol. II (Vilnius, 1985), 659-669, VNU Sci. Press, Utrecht, 1987.

  23. Joint asymptotic distribution of the maximum likelihood estimator and M-estimator (with N. Lazrieva). Probability theory and mathematical statistics (Kyoto, 1986), 259-266, Lecture Notes in Math., 1299, Springer, Berlin, 1988.

  24. It-Ventzels formula for semimartingales, asymptotic properties of MLE and recursive estimation (with N. Lazrieva). Lecture Notes in Control and Information Sci., 96, 346-355. Springer-Verlag, Berlin, 1987.

  25. The parameter estimation in partially specified general statistical experiments. (Russian) XXI All-Union Coloq. in Probab. Theory and Mathem. Statist., Bakuriani, Metsniereba, Tbilsi, Thesis, 1987, 20.

  26. Innovation processes for semimartingales (with R. Ya. Chitashvili). (Russian) Statistics and control of random processes (Russian) (Preila, 1987), 202-207, Nauka, Moscow, 1989.

  27. Asymptotic properties of an M-estimate in a general statistical experiment scheme (with N. Lazrieva). (Russian) Statistics and control of random processes (Russian) (Preila, 1987), 105-112, Nauka, Moscow, 1989.

  28. On asymptotic estimation theory with perturbation of a model in the general scheme of a statistical experiment (with R. Chitashvili and N. Lazrieva). (Russian) Probability theory and mathematical statistics (Russian). Trudy Tbiliss. Mat. Inst. Razmadze Akad. Nauk Gruzin. SSR 92 (1989), 106-145.

  29. Generalized projection technique for M-estimators and limit distribution characterization in presence parameter. V International Vilnius Conference in Probab. Theory and Mathem. Statist., Vilnius, Thesis, 1989, 2, 32-33.

  30. Asymptotic theory of M-estimators in general statistical models (with R. Chitashvili and N. Lazrieva). Centre for Mathematics and Computer Sciences, Amsterdam, Netherlands, 1990, Report BS-R9019, 1-31.

  31. Asymptotic theory of M-estimators in general statistical models. On asymptotic behaviour of estimators in the presence of nuisance parameters (with R. Chitashvili and N. Lazrieva). Centre for Mathematics and Computer Sciences, Amsterdam, Netherlands, 1990, Report BS-R9020, 1-31.

  32. On stable M-estimators in the partial likelihood scheme (with N. Lazrieva). New trends in probability and statistics, Vol. 1 (Bakuriani, 1990), 567-596, VSP, Utrecht, 1991.

  33. Robust estimators in statistical models with filtration. Shrinking neighbourhoods (with N. Lazrieva). Seminarberichte, Fachbereich Mathematik, Fernuniversitt, Hagen, Germany 48 (1994), 50-68.

  34. The Robbins-Monro type stochastic differential equations (with N. Lazrieva and T. Sharia), I. Convergence of solutions. Stochastics Stochastics Rep. 61 (1997), No. 1+2, 67-89.

  35. Robust estimators in discrete time statistical models. Contiguous alternatives (with N. Lazrieva). Proc. A. Razmadze Math. Inst. 115 (1997), 59-96.

  36. Influence functionals for discrete time statistical models. Weakly contiguous alternatives (with N. Lazrieva). Proc. A. Razmadze Math. Inst. 115 (1997), 97-120.

  37. Robust estimators in statistical models associated with semimartingales (with N. Lazrieva). Proc. A. Razmadze Math. Inst. 118 (1998), 73-100.

  38. Qualitative methods of financial analysis (with N. Lazrieva, M. Mania, G. Mirzashvili, O. Glonti, and L. Jamburia). (Georgian) Tbilisi, 1999, 695 p.

  39. The Robbins-Monro type SDE and recursive estimation (with N. Lazrieva). Probability Theory and Mathematical Statistics. Proceedings of the 7th International Vilnius Conference, (ed. B. Grigelionis, et al.) Vilnius, Lithuania, August, 12-18, 1998. TEV, Vilnius, 415-428 (1999).

  40. The semimartingale statistical models and robust estimation (with N. Lazrieva). Proc. of 4th Iranian International Statistical Conference 1(1999), 261-303.

  41. Effective financial system (with N. Lazrieva). (Georgian) Tbilisi, 1999, 112 p.

  42. Probability theory and mathematical statistics for economists (with N. Lazrieva, M. Mania, G. Mari, A. Mosidze, A. Toronjadze, and T. Shervashidze). (Georgian) Tbilisi, 2000, p. 662.

  43. The Polyak weighted averaging procedure for Robbins-Monro type SDE (with N. Lazrieva). Proc. A. Razmadze Math. Inst. 124 (2000), 115-130.

  44. Optimal mean-variance robust hedging under asset price model misspecification. Georgian Math. J. 8 (2001), No. 1, 189-199.

  45. Strong innovation and its applications to information diffusion modeling in finance. Georgian Math. J. 9 (2002), No. 2, 383-402.

  46. Continuous semimartingale with small noise. CULAN estimates of multidimensional parameter (with N. Lazrieva and G. Meladze). Bull. Georgian Acad. Sci. 168 (2003), No. 2.

  47. Continuous semimartingale with small noise. Construction of optimal B-robust estimates of multidimensional parameter (with N. Lazrieva and G. Meladze). Bull. Georgian Acad. Sci. 168 (2003), No. 3.

  48. General M-estimators in the presence of nuisance parameter. Some projections technique (with N. Lazrieva). Georgian Math. J. 10 (2003), No. 2, 271-288.

  49. The Robbins-Monro type stochastic differential equations. II. Asymptotic behavior of solutions (with N. Lazrieva and T. Sharia). Stochastics Stochastics Rep. 75 (2003), No. 3, 153-180.

  50. On the innovation of continuous multidimensional semimartingale, I. General concepts (with G. Meladze). Proc. A. Razmadze Math. Inst. 133 (2003), 63-76.

  51. On the innovation of continuous multidimensional semimartingale, II. The Bayesian model (with G. Meladze). Proc. A. Razmadze Math. Inst. 133 (2003), 77-96.

  52. On the innovation of continuous multidimensional semimartingale, III. Information modeling (with G. Meladze). Proc. A. Razmadze Math. Inst. 134 (2004) (accepted).